S.U. – Indiana
- Tagged with:
Describe the symptoms and the timeline of the reaction.
I’ve been a CNA for 27 years. I absolutely love my job larger than life! I was coerced into taking the moderna on 1/4/21. On that day I went from Hero to Zero. On 1/5 I felt mild flu like symptoms went on to work. On 1/6 I was so sick I couldn’t raise my head from the pillow as my headache was so bad. My body hurt so bad. My tongue began to spasm out of control at a resting state. By 1/7 I was in full body convulsions! I was completely aware of what was happening but unable to control any of the seizure looking like movements. I visited 5 ER’S, all of which denied me anything more than some blood work and either no diagnosis or a diagnosis of stress, anxiety, conversion disorder. None of which can be diagnosed through an ER. So I was referred to neurology and a movement disorder specialist by my PCP one in August one in October! Ridiculous right! Fast forwarding to today I am currently 6 months in. 2 months ago my convulsions have become seizures and I lose consciousness. 3 weeks ago I lost the use of my legs, then had to rely on a walker. the entire past six months have been a nighmare. I just need answers as to what happened to me that day? I have been deemed disabled by my PCP, workman's comp denied my claim, and then they fired me.
prior to 1/4/2021 I was a healthy 42 year old female, I took 1 pill a day. I now take 15 pills a day just to be able to hopefully function that day. Why are we being ignored? All we are asking for are answers? To be recognized that these adverse reactions are real. We are the real statistics. We are the real data yet we are being censored!
-S.V. - Indiana"
I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.